RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Lobachevskii J. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Lobachevskii J. Math., 2007, Volume 27, Pages 31–40 (Mi ljm37)  

This article is cited in 1 scientific paper (total in 1 paper)

Weakly prime and prime fuzzy ideals in ordered semigroups

N. Kehayopulu

National and Capodistrian University of Athens, Department of Mathematics

Abstract: Our aim is to promote research and the development of fuzzy technology by studying the fuzzy ordered semigroups. The goal is to explain new methodological developments in fuzzy ordered semigroups which will be of growing importance in the future. Intra-regular ordered semigroups play an important role in studying the structure, especially the decomposition of ordered semigroups. In this paper we prove that the fuzzy ideals of an ordered semigroup $S$ are weakly prime if and only if they are idempotent and they form a chain, and that they are prime if and only if $S$ is intra-regular and the fuzzy ideals of $S$ form a chain. Moreover we show that a fuzzy ideal of an ordered semigroup is prime if and only if it is both semiprime and weakly prime and that in commutative ordered semigroups the prime and weakly prime fuzzy ideals coincide. Our results extend the corresponding results on semigroups (without order) given by G. Szász in [15] in case of ordered semigroups using fuzzy sets.

Keywords: intra-regular ordered semigroup, fuzzy subset, fuzzy ideal, weakly prime, prime fuzzy ideal.

Full text: PDF file (106 kB)
References: PDF file   HTML file
Submitted by: М. М. Арсланов
Received: 06.06.2007
Language:

Citation: N. Kehayopulu, “Weakly prime and prime fuzzy ideals in ordered semigroups”, Lobachevskii J. Math., 27 (2007), 31–40

Citation in format AMSBIB
\Bibitem{Keh07}
\by N.~Kehayopulu
\paper Weakly prime and prime fuzzy ideals in ordered semigroups
\jour Lobachevskii J. Math.
\yr 2007
\vol 27
\pages 31--40
\mathnet{http://mi.mathnet.ru/ljm37}


Linking options:
  • http://mi.mathnet.ru/eng/ljm37
  • http://mi.mathnet.ru/eng/ljm/v27/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Zhuchok, L. V. Kirtadze, “O slabo prostykh idealakh kvaziuporyadochennykh polugrupp”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 154, no. 2, Izd-vo Kazanskogo un-ta, Kazan, 2012, 101–106  mathnet
  • Lobachevskii Journal of Mathematics
    Number of views:
    This page:597
    Full text:200
    References:62

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020